# SDR CALA20190821399

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 35,388 hours, 22,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Damaged
- Location: Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR OPENED BY GATE AGENT FROM OUTSIDE THE AIRCRAFT WITH SLIDE ARMED. SLIDE PACK. CREW REPORT- DOOR WAS ACTUALLY OPENED BY LEAD FLIGHT ATTENDANT, NOT THE GATE AGENT. R & R FWD LEFT EVAC SLIDE AND RAFT ASSY PER AMM 25-62-44. SERVICED DOOR ASST BOTTLE AND REPLACED DIAPHRAM PER AMM 52-10-00.
